Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1977, Volume 45, Issue 8

Nonlinearity of Delivered Price Schedules and Predatory Pricing<1871:NODPSA>2.0.CO;2-R
p. 1871-1875

John Greenhut, M. L. Greenhut

The sets of local demand functions which would generate either linear or nonlinear schedules in a heterogenous as well as homogeneous space economy are determined by iterative applications of the separation of variables technique for solving differential equations. Nonlinear delivered price schedules which reflect profit maximization objectives are thereby identifiable. In turn, these schedules can be distinguished from those which involve strictly predatory price behavior.

Log In To View Full Content

Journal News